# SDR CA000329027

- Difficulty date: March 20, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,147 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252D40094000
- Condition: Leaking
- Location: Rt Mlg
- Part time: 26,541 hours, 27,505 cycles
- Component: Hydraulic Main S
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE OVERNIGHT, HYDRAULIC FLUID WAS FOUND SEEPING FROM THE RIGHT MLG REAR AND CENTER DOOR ACTUATOR EXTEND FLEX LINE.  TEMPORARY LINE INSTALLED.
